MAUDE Adverse Event Report: MCKESSON MEDICAL-SURGICAL INC. MCKESSON; NEEDLE, HYPODERMIC, SINGLE LUMEN

MCKESSON MEDICAL-SURGICAL INC. MCKESSON; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 16-N251S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
The safety cap is hard to close over exposed needle causing potential needle stick as you push down to cover needle after use.We received several boxes and all are the same.Plastic cover appears to be small and requires a force to close - potentially sliding finger over needle.
 
Event or Problem Description

Brand Name
MCKESSON
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
MCKESSON MEDICAL-SURGICAL INC.
9954 mayland dr
richmond VA 23233
MDR Report Key13558887
Report Number13558887
Device Sequence Number4195071
Product Code FMI
UDI-Device Identifier10612479244624
UDI-Public(01)10612479244624
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2022
Report Date (Section F) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-N251S
Device Catalogue Number16-N251S
Device Lot NumberCSOA-06-06
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer02/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/31/2022